Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 157, NWS Jackson, MS

September 27, 2011Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this flash flood warning at Sep 27, 2011, 7:25 AM CDT for Ashley County, Chicot County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2011, 7:25 AM CDT (12:25 UTC)
Expired
Sep 27, 2011, 10:15 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Ashley County, AR, Chicot County, AR

The radar

The Jackson/Brandon,MS radar (KDGX), 173 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -250 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-250 m²/s²
0-3 km storm-relative helicity
-97 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WGUS54 KJAN 271225
FFWJAN
ARC003-017-271515-
/O.NEW.KJAN.FF.W.0157.110927T1225Z-110927T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
725 AM CDT TUE SEP 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH
  CROSSETT...HAMBURG...CROSSETT...
  CHICOT COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...LAKE VILLAGE...EUDORA...

* UNTIL 1015 AM CDT

* AT 722 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
  FLOODING ACROSS SOUTHEASTERN ASHLEY COUNTY WITH MULTIPLE ROADS     
  UNDER WATER AT THIS TIME. ESTIMATED RADAR RAINFALL AMOUNTS...ON    
  THE ORDER OF FIVE TO SEVEN INCHES...HAVE OCCURRED IN THE PAST      
  FOUR HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCMILLAN CORNER...CHICOT JUNCTION...SNYDER...OLD MILO...PORTLAND...
  MONTROSE AND FOUNTAIN HILL

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE AS NEW 
STORMS REDEVELOP OVER THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3331 9198 3334 9200 3337 9197 3341 9199
      3339 9111 3335 9114 3330 9114 3324 9110
      3328 9108 3328 9104 3322 9109 3314 9109
      3313 9120 3311 9120 3306 9112 3301 9117
      3301 9203 3320 9214

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 4:02 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Sep 27, 4:02 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
402 AM CDT TUE SEP 27 2011

.SHORT TERM...ELEVATED THUNDERSTORMS HAVE ERUPTED ACROSS THE NW
PORTION OF THE CWA SINCE MIDNIGHT...BUT THEIR INTENSITY HAS BEEN
HELD IN CHECK FOR THE MOST PART. THE FOCUS OF THE FORECAST WILL BE
ON THE EVOLUTION OF THIS ACTIVITY (HEAVY RAIN/SOME HAIL)...THEN WHAT
MAY OCCUR LATER TODAY/TONIGHT AS ONE MORE DISTURBANCE MOVES OVER THE
AREA AND INTERACTS WITH THE STALLED SFC FRONT.

THE SFC FRONT WE HAVE BEEN TALKING ABOUT RECENTLY IS STALLED ALONG
I-20(MAYBE JUST A TAD SOUTH) AND IS THE LOW LEVEL FOCUS AS STRONG
THETA E ADV (WAA) IS OCCURRING OVER THE BOUNDARY. THE CORE OF THE
MOISTURE ADV IS JUST TO THE W OF THE CWA ALONG THE LA/AR
LINE...WHERE THE INITIATION OF THE STORMS ARE OCCURRING. FLOW ALOFT
IS PROPAGATING THE ACTIVITY TO THE ESE AND THE SETUP FOR TRAINING
CELLS IS NOW IN PLACE AND HEAVY RAINFALL WILL HAVE TO BE WATCHED
CLOSELY. STEEP LAPSE RATES ALSO EXIST AND SOME DIME/QUARTER HAIL IS
POSSIBLE. THIS LIMITING FACTOR NOW FOR SVR IS THAT THE EFFECTIVE
SHEAR IS ON THE LOW SIDE AND THE PURE NUMBER OF CELLS IS QUITE HIGH
AND MANY OF THE UPDRAFTS ARE COMPETING FOR INSTABILITY. THE RESULT
ARE SOMEWHAT MORE TAME CELLS AND MOSTLY SUB SEVERE HAIL.

FOR TODAY...THE LOW LEVEL MOISTURE ADV WILL CONTINUE INTO LATE
MORNING AND THUS THE ACTIVITY SHOULD CONTINUE FOR A PORTION OF
TODAY. GFS POP(PRECIP) GUID WAS NOT VERY GOOD AND HAVE RAISED MUCH
OF THE CENTRAL SECTIONS. SOME ADDITIONAL ADJ MAY BE NEEDED BY 6 AM
BASED ON THE SYSTEMS EVOLUTION/TRENDS. IT APPEARS AS THE RISK FOR
STRONG/SVR STORMS WILL REMAIN THE SAME THROUGH MIDDAY WITH HEAVY
RAIN BEING THE MAIN FOCUS. AT THIS POINT...WILL NOT ISSUE A FF
WATCH...BUT WILL CONTINUE TO MONITOR TRENDS AND WILL ISSUE ONE IF
NEEDED.

BY LATER AFTERNOON AND TONIGHT...THERE SHOULD BE SOME PERIOD WHERE
THE ACTIVITY DIMINISHES. HOWEVER...THERE WILL BE ANOTHER MID/UPPER
LEVEL DISTURBANCE TO MOVE OVER FOR TONIGHT WHICH WILL INSTIGATE MORE
ACTIVITY. AGAIN...LAPSE RATES WILL BE STEEP AND DECENT INSTABILITY
WILL EXIST...ESPECIALLY FOR ANY AREA THAT DOES NOT GET IMPACTED MUCH
BY THE EVOLUTION OF THE CURRENT ACTIVITY. THERE MAY BE MORE UPPER
LEVEL SUPPORT DURING THIS PERIOD FOR SOME STRONGER UPDRAFTS AS THE
COLD CORE OVER CENTRAL TX NEARS AND PROVIDES COOLER TEMPS ALOFT AND
SOME POTENTIAL VORTICITY. AT THIS TIME...WILL MENTION THE RISK FOR A
FEW STRONG STORMS AND 1 OR 2 SVR CELLS. THIS POTENTIAL WILL BE MORE
FOR THE I-20 CORRIDOR AND LOCATIONS SOUTH. THE RISK LOOKS TO BE
DIME/QUARTER HAIL WITH SOME RISK FOR DMG WINDS. MOST ACTIVITY SHOULD
BE ELEVATED...BUT THERE SEEMS TO BE SOME POTENTIAL FOR SFC BASED
ACTIVITY FOR LATER TODAY INTO THE OVERNIGHT.

AS FOR TEMPS...TODAY WILL BE VERY TOUGH DUE TO THE EVOLUTION OF THE
MORNING ACTIVITY AND JUST HOW LONG THINGS WILL LINGER AND WHAT
CLOUDS ARE LEFT OVER. I FOLLOWED CLOSE TO THE GFS GUID WITH SOME
LOWERING OF TEMPS FOR CENTRAL SECTIONS. I WILL REVIEW THIS AGAIN AND
LOWER IF CONVECTIVE/CLOUD TRENDS SUPPORT LOWER READINGS. FOR THE
REST OF THE PERIODS...GFS GUID SEEMED RIGHT ON AND FOLLOWED.
NORTHERN SECTIONS WILL BE COOLER WITH SOME UPPER 50S EXPECTED FOR
WED/THU MORNINGS...OTHER AREAS WILL BE IN THE 60S.

IF SOME CLEARING CAN OCCUR ACROSS THE NORTH TONIGHT...SOME DENSE FOG
MAY DEVELOP AS THESE AREAS WOULD HAVE WET GROUND AND COOL SFC
CONDITIONS ON THE NORTH SIDE OF THE SFC BOUNDARY. THIS IS JUST
SOMETHING TO THINK ABOUT AND I WILL PASS ALONG TO THE NEXT SHIFTS.
/CME/

.LONG TERM...(THURSDAY THROUGH TUESDAY)...LONG RANGE MODELS AND
ENSEMBLES GENERALLY AGREE THAT THE CUT OFF LOW OVER THE UPPER
MISSISSIPPI VALLEY WILL BE PICK UP AND REPLACED BY ANOTHER CLOSED
UPPER LOW...FARTHER EAST OVER THE NORTHEAST CONUS DURING THE PERIOD.
THIS WILL HELP TO BRING SOME DRYER AND A COOLER AIRMASS FOR THIS
COMING WEEKEND. BEFORE THEN MODELS STILL HAVE SOME MINOR DIFFERENCES
FOR THE THURSDAY FRONT QUASI-STATIONARY FRONTAL BOUNDARY OVER THE
SOUTH...WHICH GETS PUSHED TO THE SOUTH OF THE REGION.

FOR THURSDAY AND FRIDAY...AS NOTED ABOVE THE MODELS HAVE SOME
MINOR DIFFERENCES ON THE POSITION OF THE QUASI-STATIONARY FRONT FOR
THURSDAY. SO WENT WITH A COMPROMISE OF THE EURO AND GFS FOR AROUND
SOUTHERN MISSISSIPPI. NOT EXPECTING ANY SHOWERS FOR THURSDAY WITH THE
SOUTHWARD MOVE OF THE QUASI-STATIONARY FRONT. A STRONGER COLD FRONT WILL
COME INTO THE REGION FOR FRIDAY AND PUSH THE OTHER WEAKER FRONT INTO
THE GULF. A COOL AIRMASS WILL COME INTO THE REGION FOR THIS WEEKEND.
HIGHS ON THURSDAY WILL BE IN THE MIDDLE 80S TO LOWER 90S. LOWS FOR
EARLY FRIDAY WILL BE IN THE MIDDLE 50S TO LOWER 60S. WE WILL START
TO COOL A LITTLE ON FRIDAY WITH THE STRONGER COLD FRONT WITH HIGHS
FROM THE UPPER 70S TO THE LOWER 80S.

FOR SATURDAY THROUGH TUESDAY...WE WILL GET THE COOLING AND DRYING
AFFECTS OF A COOLER AIRMASS. PRECIPITABLE WATER WILL BE AROUND ONE
HALF INCH OR LESS IN THIS DRY AIRMASS. HIGHS WILL BE GENERALLY IN
THE 70S. WITH LOWS IN THE 40S AND 50S. THE AIRMASS WILL HAVE SOME
RECOVERY ON TUESDAY AS THE PRECIPITABLE WATER RECOVERS AT .75 TO
AROUND 1.3 INCHES.

AS FAR AS TEMPS ARE CONCERN HAVE GONE WITH A BLEND OF
ENSEMBLES...MEX AND GMOS GUIDANCE...EXCEPT WENT CLOSE TO THE COOLER RAW
GFS GUIDANCE ON NIGHTLY LOWS FROM FRIDAY NIGHT THROUGH MONDAY NIGHT.
/17/

&&

.AVIATION...A COMPLEX TAF FORECAST WILL EXIST THIS MORNING AS ALL
CATEGORIES WILL BE REPRESENTED. THE CONVECTIVE TRENDS ARE BEING
WATCHED AND WILL TIME THE ACTIVITY AS BEST AS POSSIBLE. OTHER
RESTRICTIONS WILL FLUCTUATE...BUT WILL TREND TOWARD IMPROVING
CONDITIONS BY AFTERNOON. MORE STORM ACTIVITY WILL BE POSSIBLE FOR
CENTRAL AND SOUTHERN SECTIONS TONIGHT AND WILL MENTION THIS. THE
NORTHERN SITES MAY HAVE SOME DENSE FOG RISK AND WILL TREND TOWARD
SOME MVFR/IFR CONDITIONS LATE. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       86  66  86  58 /  55  49  16   0
MERIDIAN      84  64  86  57 /  62  56  18   0
VICKSBURG     86  62  87  56 /  33  42  11   0
HATTIESBURG   91  72  89  62 /  20  40  21   8
NATCHEZ       88  68  85  61 /  20  36  12   3
GREENVILLE    83  58  85  60 /  29  19   0   0
GREENWOOD     83  58  86  59 /  30  21   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/17/
Hazardous weather outlook, Sep 27, 5:52 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
552 AM CDT TUE SEP 27 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>066-072>074-281100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
552 AM CDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG STORMS WITH SMALL HAIL AND HEAVY RAIN WILL BE POSSIBLE
THIS MORNING GENERALLY ALONG AND JUST NORTH OF THE I-20 CORRIDOR AS A
STORM COMPLEX MOVES OVER THE AREA.

ADDITIONAL STRONG STORMS PRODUCING SMALL HAIL AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE FOR LATE AFTERNOON AND OVERNIGHT TONIGHT.
THIS ACTIVITY IS EXPECTED FOR AREAS ALONG AND SOUTH OF I-20.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

MSZ018-019-025>039-281100-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-
552 AM CDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL PORTIONS OF
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

CME

In the hours before

Special weather statement, Sep 27, 5:07 AM CDT, 2 hours 18 minutes before
MSZ049-050-271035-
SCOTT MS-RANKIN MS-
507 AM CDT TUE SEP 27 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
507 AM CDT TUE SEP 27 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED 4 MILES SOUTHWEST OF PISGAH AT 507 AM CDT...MOVING EAST AT 35
MPH.

PEOPLE IN NORTHEASTERN RANKIN AND WESTERN SCOTT COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3252 8962 3229 8964 3235 8993 3255 8988
TIME...MOT...LOC 1007Z 273DEG 31KT 3242 8989

MRM
Special weather statement, Sep 27, 5:10 AM CDT, 2 hours 15 minutes before
MSZ043-271040-
MADISON MS-
510 AM CDT TUE SEP 27 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
510 AM CDT TUE SEP 27 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED 3 MILES NORTHWEST OF GLUCKSTADT AT 510 AM CDT...MOVING EAST
AT 35 MPH.

PEOPLE IN CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3266 8979 3247 9002 3248 9024 3266 9022
TIME...MOT...LOC 1010Z 276DEG 29KT 3256 9012

MRM
Special weather statement, Sep 27, 5:30 AM CDT, 1 hour 55 minutes before
MSZ044-049-050-271100-
SCOTT MS-RANKIN MS-LEAKE MS-
530 AM CDT TUE SEP 27 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
530 AM CDT TUE SEP 27 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF LUDLOW AT 530 AM
CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EXTREME SOUTHWESTERN LEAKE...EXTREME NORTHEASTERN RANKIN
AND NORTHERN SCOTT COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3256 8932 3231 8936 3243 8975 3258 8976
TIME...MOT...LOC 1030Z 284DEG 28KT 3253 8970

17
Special weather statement, Sep 27, 6:53 AM CDT, 32 minutes before
ARZ074-075-271220-
ASHLEY AR-CHICOT AR-
653 AM CDT TUE SEP 27 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
653 AM CDT TUE SEP 27 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 4 MILES SOUTHEAST OF PARKDALE AT 652 AM CDT...MOVING EAST
AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM. A FLASH FLOOD WARNING REMAINS IN
EFFECT FOR THIS AREA AS WELL. RADAR INDICATES 4 TO 6 INCHES OF RAIN
HAS FALLEN.

PEOPLE IN SOUTHERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3319 9157 3318 9110 3313 9111 3313 9115
      3315 9117 3313 9120 3311 9120 3306 9112
      3304 9112 3301 9117 3301 9159
TIME...MOT...LOC 1152Z 274DEG 23KT 3309 9147

CME
Local storm report, Sep 27, 7:04 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
704 AM CDT TUE SEP 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      PARKDALE                33.12N 91.55W
09/27/2011                   ASHLEY             AR   LAW ENFORCEMENT

            SEVERAL ROADS UNDER WATER IN SE ASHLEY CO...RADAR EST 4-6
            IN OF RAIN HAS FALLEN.

&&

CME
Special weather statement, Sep 27, 7:18 AM CDT, 7 minutes before
MSZ055-271250-
SIMPSON MS-
718 AM CDT TUE SEP 27 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
718 AM CDT TUE SEP 27 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 4 MILES NORTHWEST OF PINOLA AT 718 AM CDT...MOVING EAST
AT 35 MPH.

PEOPLE IN SIMPSON COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3199 8967 3180 8969 3184 9006 3204 9005
TIME...MOT...LOC 1218Z 285DEG 32KT 3193 8998

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 1:23 AM CDTSpecial Weather StatementJANAshley32 min
Sep 27, 4:31 AM CDTFlash Flood WarningJANAshley, Chicot3 hr
Sep 27, 6:53 AM CDTSpecial Weather StatementJANChicot27 min

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.